# SDR DXTA2020102804283

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,782 hours, 9,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN NORMALLY.  AFTER UNLOCKING, ATTEMPTED TO OPEN THE DOOR BUT WHEN HANDLE WAS AT 6 O`CLOCK POSITION AND PULLED, THE DOOR WOULD NOT OPEN.  ATTEMPTED SEVERAL TIMES WITH SAME RESULT.  THE DOOR HANDLE IS STIFF BOTH CLOSING AND OPENING, INSIDE AND OUT.  THE DOOR DID OPEN USING THE PRECATCH.  CORRECTIVE ACTION: OPERATED CABIN DOOR MULTIPLE TIMES AND VERIFIED SQUAWK.  MEASURED PRECATCH PLUNGER RETRACTION INTO HOUSING AND VERIFIED PLUNGER IS FLUSH WITH HOUSING WITH PRECATCH BUTTON PUSHED IN, IAW 560XL MM 52-10-00.  NOTICED WITH CLOSING CABIN DOOR, DOOR HAD EXCESSIVE TENSION CAUSING DOOR TO RETRACT HALFWAY AUTOMATICALLY WHEN INITIALLY CLOSING THE DOOR.  DOOR STEPS AND OPERATED DOOR.  DOOR OPERATED CORRECTLY AND PRECATCH WORKS GOOD.  WORK DONE IAW 560XL MM52-10-03.
